MathSciNet Relay Station
MathSciNet bibliographic data
MR2341938 (2009f:47069) 47F05 (35J45 47A53)
Rabier, Patrick J. On the index and spectrum of differential operators on $\Bbb R\sp N$. Proc. Amer. Math. Soc. 135 (2007), no. 12, 3875–3885 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement